Title: Computation, continuation and bifurcation analysis of periodic solutions of Delay Differential Equations
Authors: Luzyanina, T ×
Engelborghs, Koen
Lust, Kurt
Roose, Dirk #
Issue Date: Nov-1997
Publisher: World scientific publ co pte ltd
Series Title: International journal of bifurcation and chaos vol:7 issue:11 pages:2547-2560
Abstract: We present a new numerical method for the efficient computation of periodic solutions of nonlinear systems of Delay Differential Equations (DDEs) with several discrete delays. This method exploits the typical spectral properties of the monodromy matrix of a DDE and allows effective computation of the dominant Floquet multipliers to determine the stability of a periodic solution. We show that the method is particularly suited to trace a branch of periodic solutions using continuation and can be used to locate bifurcation points with good accuracy.
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science